LSD Often Creates Unwanted Effects

LSD Acid Hits

When a University of South Alabama campus police officer fatally shot a naked student in the predawn hours of October 6, 2012, the officer apparently felt threatened enough to draw his gun and shoot this college freshman. He didn't know that the student, Gil Collar, had taken LSD a few hours earlier, before attending a music festival. Then Collar assaulted two people in vehicles, apparently tried to bite a woman's arm, and ultimately went to the campus police headquarters, where a chase ensued and ultimately he was shot to death by the officer.

LSD Effects

Bizarre and strange effects like stripping off one's clothing and running around acting on hallucinatory delusions can happen to anyone who takes LSD, even only one time. Whether or not Gil Collar had taken the drug before, it's certain that he never intended for the drug to result in his untimely death.

The effects of LSD on the mind and the body of the user are very different than most other drugs. This drug is a hallucinogen and causes the person who takes it to lose his usual sense of reality. He or she doesn't perceive his environment correctly and this change in perception can have long-term destructive effects on a person who cannot handle such an extreme shift.

One person can also have unpredictable effects from taking LSD various times. One occasion may be uneventful and the next devastating, even when the drug comes from the same batch and is said to be pure.

Bringing Families Together

Drug flashbacks are also common, as the person can suddenly and without any advance warning seem to experience the "trip" again any time later; even a year or more after the LSD had been taken. There are accounts that some of these effects can involve depth perception changes and shape and time distortions that can be dangerous, particularly if the person happens to be driving when these occur. The effects can also make it difficult for a person to study, work or conduct normal social interactions.

One person died a week after taking LSD in Apex, North Carolina in October 2012. A 17-year-old high school student, Timothy Casteneda, was having seizures and foaming at the mouth and was unconscious by the time emergency personnel reached him. His symptoms occurred about three hours after he had taken two "hits" of LSD and shortly afterward began freaking out, according to his friends. He was hospitalized and died a week later.

While addiction to LSD doesn't generally occur as a physical addiction, it is possible to develop a tolerance to the drug so that a higher dosage is required to produce the same degree of intoxication. This practice is extremely dangerous, however, as the drug is unpredictable in its effects. Many people also become psychologically dependent on LSD.

Narconon Program Helps Anyone Recover from Drug Abuse

Fortunately for anyone who has become dependent on LSD or on other drugs, Narconon offers a safe, drug-free method of withdrawal, along with a drugless rehab program. This program has been proven successful, as more than 70% of its graduates stay drug-free after completion of the program. Narconon first helps one deal with the physical aspects of addiction, and follows up with a series of life skills courses. A student at Narconon recovers his integrity, his sense of self-worth, and he is able to start fresh, without the need to resort to drugs again.

Many other programs for drug rehabilitation do not fully address the issue of drug cravings. Drug residues stored in the fatty tissue of the body have been shown to be capable of causing later drug cravings. These residues are addressed on the Narconon New Life Detoxification Program, one phase of the full Narconon regimen. In this phase, one spends time in a dry-heat sauna, along with taking nutritional supplements and engaging in moderate exercise. At the end of thirty or more days of this routine, most report that they feel clean and refreshed, and many say their cravings have greatly reduced or even been eliminated.

Find out more about the Narconon full, eight-step drug rehabilitation program. Call a rehab specialist.


Resources:

  • http://www.drugabuse.gov/publications/drugfacts/hallucinogens-lsd-peyote-psilocybin-pcp
  • http://www.cbsnews.com/8301-504083_162-57528957-504083/university-of-south-alabama-freshman-gil-collar-took-lsd-before-fatal-campus-shooting-police-say/
  • http://www.newsobserver.com/2012/10/16/2415715/apex-student-dies-after-apparent.html




Recommend this page on Google:


Like this page on Facebook: